MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for the procedure but after the patient had been sedated, the generator does not progress forward from the win screen even after rebooting.The procedure was then cancelled.Another device was brought in, and the patient was sedated again.The procedure was then completed.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, a conclusion code of cause not established was assigned to this investigation.
 
Additional Manufacturer Narrative
Upon receipt of this generator at our quality assurance laboratory, the device was thoroughly analyzed.Upon powering the generator on, windows would start but would not progress beyond that point.It was determined that there was an electrical issue with the single board computer (sbc).The sbc was replaced, and the device issue resolved.The generator then passed full functional and electrical safety testing.Based on analysis results, a probable cause of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that, during preparation for the procedure and following patient sedation, the generator did not progress forward from the windows screen.Rebooting the generator did not resolve the issue.The procedure was then cancelled.Another device was brought in, and the patient was sedated again.The procedure was then completed.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NORTECH SYSTEM INC
nw 7791
1450
minneapolis MN 55485 7791
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17414083
Report Number2124215-2023-39907
Device Sequence Number18398400
Product Code GEI
UDI-Device Identifier08714729986874
UDI-Public08714729986874
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000004723
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown